Health knowledge made personal
Join this community!
› Share page:

Are these side effects of Postinor 2??


Posted by JM

My last period was 23th Sept and i took postinor 2 a week before that. I had sex with my boyfriend 11 days after that (Oct 3rd) and took postinor 2 again on October 5th. Now today is the 12th of October and I've been having light vaginal bleeding for the past 2 days, with an acne breakout and mood swings. Are these just side effects of postinor 2 and how long will they continue to occur? Can excessive use of postinor 2 cause infertility at any point?

I need your advice.

 
Answers (2)
Sort by: Newest first | Oldest first

First- you should get on regular birth control (pills, patches, shots, etc) because Postinor 2 should not be used as often as you have recently.

If you choose not to use a form of medical birthcontrol then I would strongly suggest that you learn how your own body functions.  A woman is only fertile five days out of every cycle.  The three days before, day of and day after ovulation.  If you know what days those are then you'll know if and when you'd need the morning after pill.

 

Prostinor-2 causes bleeding.. its how it prevents a pregnancy: by shedding the uterine lining with the abrubt rise and fall of hormones (its called a withdrawl bleed). 

I took the two of postinor 2 tablet at once, any side effect?
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: